# SDR USAA029905

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: MS93911302E4C
- Condition: Failed
- Location: Te Flaps
- Component: Vickers
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

'A' SYSTEM HYDRAULICS WENT OT ZERO DURING CLIMB-OUT.  PERFORMED ABNORMAL CHECK LIST, GEAR AND FLAPS WERE LOWERED USING ALTERNATE METHOD.  REPLACED HYDRAULIC FLAP DRIVE MOTOR PER MM 27-51-62 DUE TO LEAK.  REPLACED NR 1 ENGINE DRIVEN HYDRAULIC FLAP DRIVE MOTOR PER MM 27-51-62 DUE TO LEAK.  REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP PER MM 29-00.  REPLACED SYSTEM 'A' HYDRAULIC DRAIN FILTER PER MM 29-11-41.  PERFORMED HYDRAULIC 'A' SYSTEM INSPECTION AND CHECK PER MM 29-11-0.  (M)
